# SDR SWIA20230624

- Difficulty date: June 24, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 48,016 hours, 31,571 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC BAY SKIN PANEL FS169.00 TO FS193.00 CRACKED AFT OF LATCH CUT-OUT (MARKED)     (C-CHECK RO 8/16/2023)     REMOVED AND INSTALLED NEW SERVICEABLE HYDRAULIC BAY SKIN PANEL FS169.00 TO FS193.00 PER CRJ700 SRM 51-42-06-001-001-A01 REV 38 DATE JUL 25/2020, REO NO.670-53-11-1870 REV -- DATE 2023-07-20 AND DWG NO. CC670-33040 REV -G. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. BOND CHECK GOOD. OPS CHECK GOOD. - RVSM MAPPING C/W ON CAMP # 26928539
